MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MIDAS REX LEGEND; MOTOR, DRILL, ELECTRIC

MDT POWERED SURGICAL SOLUTIONS MIDAS REX LEGEND; MOTOR, DRILL, ELECTRIC
Model Number EM100-A
Medical Device Problem Codes Loss of Power (1475); Dull, Blunt (2407); Noise, Audible (3273)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Oversedation (1990); Chemical Exposure (2570)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: f2/8ta23 (lot number-unknown) h3: product analysis: no evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the surgery of the endoscopic combined with microscopic resection of a huge space-occupying lesion in the left frontal lobe, internal decompression, and dura mater repair under general anesthesia.When the surgeon was opening the skull, he found that the sound of the medtronic motor was different from usual, and the drill bit and milling cutter could not work on the skull.He immediately opened the bojin micro-medical electric saw drill as a replacement.When the bojin micro-medical electric saw drill was used, it was found that the drill was unresponsive and the milling cutter speed was too low to be used.Immediately opened the hand drill and wire saw as a replacement, and the surgery could continue.This made prolonged the surgery time and anesthesia time, affected the surgeon's operations, increased the amount of bleeding, and affected the patient's postoperative outcome.
 
Additional Manufacturer Narrative
H3:product analysis: no evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: f2/8ta23(lot number-h5955837) product analysis: no conclusion can be drawn.No evaluation was performed, as the device was device discarded by customer.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the surgery of the endoscopic combined with microscopic resection of a huge space-occupying lesion in the left frontal lobe, internal decompression, and dura mater repair under general anesthesia.When the surgeon was opening the skull, he found that the sound of the medtronic motor was different from usual, and the drill bit and milling cutter could not work on the skull.He immediately opened the bojin micro-medical electric saw drill as a replacement.When the bojin micro-medical electric saw drill was used, it was found that the drill was unresponsive and the milling cutter speed was too low to be used.Immediately opened the hand drill and wire saw as a replacement, and the surgery could continue.This made prolonged the surgery time and anesthesia time, affected the surgeon's operations, increased the amount of bleeding, and affected the patient's postoperative outcome.On additional follow up the surgery extended up to one hour and there was no blood transfusion required during or after surgery.The estimated blood loss for the surgery was not known and the patient did not have any ischemic injury from blood loss.The patient current status is good condition.

Brand Name
MIDAS REX LEGEND
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21863448
Report Number1625507-2025-01462
Device Sequence Number7767921
Product Code HBC
UDI-Device Identifier10885074106486
UDI-Public10885074106486
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K012453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEM100-A
Device Catalogue NumberEM100-A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale